Randregularität des ...-Problems für stückweise streng pseudokonvexe Gebiete in Cn.

Joachim Michel

Mathematische Annalen (1988)

  • Volume: 280, Issue: 1, page 45-68
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Michel, Joachim. "Randregularität des ...-Problems für stückweise streng pseudokonvexe Gebiete in Cn.." Mathematische Annalen 280.1 (1988): 45-68. <http://eudml.org/doc/164350>.

@article{Michel1988,
author = {Michel, Joachim},
journal = {Mathematische Annalen},
keywords = {piecewise strictly pseudoconvex domains; boundary regularity of the -problem; integral representations in complex analysis},
number = {1},
pages = {45-68},
title = {Randregularität des ...-Problems für stückweise streng pseudokonvexe Gebiete in Cn.},
url = {http://eudml.org/doc/164350},
volume = {280},
year = {1988},
}

TY - JOUR
AU - Michel, Joachim
TI - Randregularität des ...-Problems für stückweise streng pseudokonvexe Gebiete in Cn.
JO - Mathematische Annalen
PY - 1988
VL - 280
IS - 1
SP - 45
EP - 68
KW - piecewise strictly pseudoconvex domains; boundary regularity of the -problem; integral representations in complex analysis
UR - http://eudml.org/doc/164350
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.